Alert archive / Ohio / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Sep 8, 2007, 3:04 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Sep 8, 2007, 6:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2007, 3:04 PM EDT (19:04 UTC)
- In effect from
- Sep 8, 2007, 6:00 PM EDT
- Expired
- Sep 9, 2007, 10:31 AM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 081904 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 304 PM EDT SAT SEP 8 2007 .A COLD FRONT OVER NORTHERN OHIO WILL STALL OUT THIS EVENING AND THEN MOVE BACK NORTH ACROSS THE REGION AS A WARM FRONT LATE TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT WILL MOVE ACROSS NORTHWEST AND NORTH CENTRAL OHIO. LOCALLY HEAVY RAINFALL IS LIKELY WITH THESE STORMS. OHZ003-006>010-017>019-027>030-090315- /O.NEW.KCLE.FF.A.0004.070908T2200Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND 304 PM EDT SAT SEP 8 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 6 PM EDT THIS EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...LORAIN AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * FROM 6 PM EDT THIS EVENING THROUGH SUNDAY MORNING * SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED OVER MOST OF NORTHWEST AND NORTH CENTRAL OHIO BY MIDDAY SUNDAY. LOCAL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER STORMS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ KUBINA
3 follow-up statements
000 WGUS61 KCLE 082245 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 645 PM EDT SAT SEP 8 2007 .A COLD FRONT OVER NORTHERN OHIO WILL STALL OUT THIS EVENING AND THEN MOVE BACK NORTH ACROSS THE REGION AS A WARM FRONT LATE TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT WILL MOVE ACROSS NORTHWEST AND NORTH CENTRAL OHIO. LOCALLY HEAVY RAINFALL IS LIKELY WITH THESE STORMS. OHZ011>014-020>023-031>033-036>038-047-089-PAZ001>003-090700- /O.EXA.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...MEADVILLE 645 PM EDT SAT SEP 8 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA... HOLMES...KNOX...LAKE...MAHONING...MARION...MEDINA...MORROW... PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH SUNDAY MORNING * SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED OVER MOST OF NORTHERN OHIO AND FAR NORTHWEST PENNSYLVANIA BY MIDDAY SUNDAY. LOCAL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER STORMS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ OHZ003-006>010-017>019-027>030-090700- /O.CON.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND 645 PM EDT SAT SEP 8 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... CRAWFORD...ERIE OH...HURON...LORAIN AND RICHLAND. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH SUNDAY MORNING * SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED OVER MOST OF NORTHERN OHIO BY MIDDAY SUNDAY. LOCAL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER STORMS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$ OUDEMAN
000 WGUS61 KCLE 090645 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 245 AM EDT SUN SEP 9 2007 .A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN OHIO THIS MORNING PRODUCING SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL IS LIKELY WITH SOME OF THESE STORMS. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091445- /O.CON.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 245 AM EDT SUN SEP 9 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL NOON EDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS AS A LOW PRESSURE SYSTEM MOVES ACROSS NORTHERN OHIO. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED OVER MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA BY MIDDAY SUNDAY. LOCAL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER STORMS. THE RAIN WILL TAPER OFF FROM THE WEST DURING THE AFTERNOON. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$
000 WGUS61 KCLE 091431 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1031 AM EDT SUN SEP 9 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091545- /O.CAN.KCLE.FF.A.0004.000000T0000Z-070909T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1031 AM EDT SUN SEP 9 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELED. THE HEAVIER RAINS HAVE MOVED OUT OF THE AREA. THERE WILL BE SOME MODERATE RAINS DURING THE REST OF THE MORNING ALONG AND SOUTH OF A MARION...MANSFIELD...ERIE PENNSYLVANIA LINE. RAINFALL AMOUNTS WILL BE FROM QUARTER TO A HALF INCH. THE RAIN SHOULD GRADUALLY DIMINISH THROUGH THE AFTERNOON. HEAVIEST RADAR STORM TOTAL RAINFALL HAD UP 4 TO 5 INCHES IN NORTHWEST OHIO SOUTH OF UPPER SANDUSKY AND IN NORTHEAST OHIO ON THE ASHTABULA AND TRUMBULL COUNTY LINE. OVER NORTHWEST PENNSYLVANIA IN CRAWFORD COUNTY 4 TO 5 INCHES SOUTH OF LINESVILLE AND NEAR CAMBRIDGE SPRINGS. $$ THOMPSON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 1:37 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Sep 8, 1:37 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 137 PM EDT SAT SEP 8 2007 .SYNOPSIS... COLD FRONT RIGHT ALONG THE LAKE ERIE SHORELINE WILL SLOWLY MOVE SOUTH AND STALL OUT OVER CENTRAL OHIO AND SOUTHERN PENNYLVANIA. WAVES OF LOW PRESSURE TO MOVE ALONG THE FRONT. HIGH PRESSURE TO BUILD IN FROM THE WEST DURING MONDAY AND TUESDAY AND PUSH THE FRONT FURTHER TO THE SOUTH. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ON GOING SHOWERS AND THUNDERSTORMS IN THE AKRON CANTON AREAS TO YOUNGSTOWN. SCATTERED SHOWERS NEAR THE LAKE ERIE FROM EAST OF TOLEDO OHIO TO ERIE PENNYSLVANIA THESE SHOWERS WERE ALONG THE FRONT. DECREASED THE CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE NEAR TERM OVER NORTHERN AREAS AND BEST CHANCE WILL BE OVER SOUTHERN AREAS FROM SOUTH OF ERIE PA. TO MARION OHIO. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT AND SUNDAY WILL BE WET AS A WAVE DEVELOPS ALONG THE FRONT AND MOVES ACROSS THE FORECAST AREA. LEANED TOWARD THE FASTER GFS WHICH HAS THE LOW INTO NW OHIO BY 12Z SUNDAY. COULD SEE SOME LINGERING SHOWERS IN THE EAST SUNDAY EVENING...BUT SHOWERS SHOULD BE ENDING FROM THE WEST DURING THE DAY SUNDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... BOTH GFS AND ECMWF KEEP THE LONG WAVE TROF AXIS FROM HUDSON BAY SOUTH INTO THE MISSISSIPPI VALLEY THROUGH MOST OF NEXT WEEK. DETAILS OF SMALLER SHORT WAVES ARE INCONSISTENT BETWEEN THE TWO MODELS BUT THE MAIN MESSAGE IS THAT COOLER MORE SEASONABLE AIR WILL PREVAIL OVER THE REGION. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... COLD FRONT JUST S OF LAKE ERIE IS HAVING A TOUGH TIME MAKING IT MUCH FURTHER S. CURRENTLY QUITE A BIT OF SHRA/TSRA ACTIVITY DEVELOPING S OF THIS BOUNDARY. THIS ACTIVITY SHOULD AFFECT TAF SITES THRU THE AFT HOURS WITH BEST CHCS SRN AND ERN AREAS. MUCH OF THE EVENING COULD END OF BEING DRY BUT MORE WET WEATHER LIKELY 2ND HALF OF PERIOD. WAVE WILL RIDE NE ALONG THE FRONT AND CAUSE A DECENT ROUND OF SHRA AND TSRA ACTIVITY 2ND HALF OF THE NIGHT. WILL TRY TO PINPOINT T TO A FEW HOUR PERIOD BUT COULD SEE T ANYTIME AFTER 06Z. CURRENTLY A MIX OF MVFR AND VFR CIGS. THERE SHOULD BE A GRADUAL IMPROVEMENT THIS AFT BUT CIGS AND VSBYS WILL DROP AGAIN AS PRECIP RETURNS LATER TONIGHT. PRECIP SHOULD WIND DOWN FROM W TO E TOMORROW AFT WITH HIGH PRES THEN QUICKLY BUILDING IN FOR THE START OF THE NEW WORKWEEK. && .MARINE... COLD FRONT WILL MOVE SE ACROSS THE LAKE THIS MORNING. WINDS HAVE BEEN 15 TO 25 KNOTS AHEAD OF IT IN OPEN WATERS. WINDS WILL SHIFT TO NW THEN NE LATER THIS MORNING GRADUALLY DECREASING TO 5 TO 15 KNOTS. SMALL CRAFT ADVISORY WILL BE IN EFFECT 10 AM...HOWEVER WITH SHIFT TO NW THEN NE EXPECTING 2 TO 4 FOOT WAVES AT LEAST INTO EARLY AFTERNOON THOUGH NOT QUITE SCA CRITERIA SHOULD BE CHOPPY ON THE LAKE FOR AWHILE. THREAT FOR SHOWERS/TSTMS ON THE LAKE SHOULD DIMINISH WITH FRONT PASSAGE SO BOATER SHOULD GET BREAK THERE BUT MORE SHOWERS AND TSTMS TONIGHT AND SUNDAY. WARM FRONT MOVES NORTH OF THE LAKE ON SUNDAY...QUICKLY FOLLOWED BY A COLD FRONT ON MONDAY. HIGH PRESSURE WILL SETTLE OVER THE LAKE ON TUESDAY AND REMAIN IN PLACE THROUGH THE MIDDLE OF THE WEEK. LINGERING FRONTAL BOUNDARY WILL BE JUST SOUTH OF THE LAKE AND WILL NEED TO MONITOR WHERE THIS FRONT ENDS UP PLACING ITSELF. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB/THOMPSON NEAR TERM...DJB/THOMPSON SHORT TERM...DJB LONG TERM...REL AVIATION...KUBINA MARINE...RANDEL
Hazardous weather outlook, Sep 8, 10:16 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1016 AM EDT SAT SEP 8 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-091430- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1016 AM EDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 8, 1:14 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 114 PM EDT SAT SEP 8 2007 OHZ027>030-081815- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND 114 PM EDT SAT SEP 8 2007 THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF AROUND A INCH PER HOUR... AND HAIL OF AROUND A HALF INCH IN DIAMETER WILL BE FROM NEAR UPPER SANDUSKY TO ASHLAND THROUGH 3PM. DURING THE HEAVIER SHOWERS FLOODING OF ROADWAYS...AND LOW LYING AREAS. THOMPSON
Special weather statement, Sep 8, 1:20 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 120 PM EDT SAT SEP 8 2007 OHZ027>030-081815- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND 120 PM EDT SAT SEP 8 2007 SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF AROUND A INCH PER HOUR...AND HAIL OF AROUND A HALF INCH IN DIAMETER WILL BE FROM NEAR UPPER SANDUSKY TO ASHLAND THROUGH 3PM. FLOODING OF ROADWAYS...AND LOW LYING AREAS ARE POSSIBLE WITH THE HEAVIER SHOWERS AND STORMS. CORRECTED FOR WORDING... THOMPSON
Special weather statement, Sep 8, 2:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 250 PM EDT SAT SEP 8 2007 OHZ028>030-036-037-082000- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...BUCYRUS...MANSFIELD...ASHLAND... MARION...MOUNT GILEAD 250 PM EDT SAT SEP 8 2007 THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF 1 TO 2 INCHES PER HOUR WILL CONTINUE TO DEVELOP AND MOVE EAST THROUGH 4PM. THE HEAVY RAINFALL WILL CAUSE FLOODING OF ROADWAYS AND LOW LYING AREAS. RADAR INDICATED THE HEAVIEST RAINFALL WILL BE FROM ASHLAND TO MANSFIELD AND NEAR MARION. THOMPSON
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 1:10 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 37 min |
| Sep 8, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 44 min |
| Sep 8, 5:38 PM EDT | Marine Weather Statement | CLE | 97 min | |
| Sep 8, 6:47 PM EDT | Flash Flood Warning | CLE | Geauga | 3 hr |
| Sep 8, 7:45 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 43 min |
| Sep 8, 4:34 PM EDT | Flash Flood Warning | CLE | Crawford, Erie | 3 hr |
| Sep 8, 7:26 PM EDT | Flash Flood Warning | CLE | Crawford | 4 hr |
Nearby
Flash Flood Watches in Ohio, 2007Flash Flood Watches in Pennsylvania, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.